# SDR ASAA2019020928530

- Difficulty date: February 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,199 hours, 11,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1672 FAILED DISCHARGE CHECK. GROUNDED - YES. REMOVED AND REPLACED M1672 BATTERY PACK. OPS CHECK GOOD. AMM 33-51-06 & 33-51-00.
